# SDR DL733000984

- Difficulty date: May 18, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Aircraft time: 39,276 hours, 27,383 cycles
- Engine: Ge CFM563B1
- Engine time: 35,103 hours, 24,341 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Condition: Open
- Location: Starter
- Component: Starter, 35057166
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

START VALVE CAME OPEN DURING TAXI ON NUMBER 2 ENGINE.  STARTER DESTROYED.  REPLACED STARTER AND START VALVE.
